# SDR SIMA20220218006

- Difficulty date: February 18, 2022
- Submitted: February 19, 2022
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 40,678 hours, 36,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LH EXTERNAL EMERGENCY LIGHT INOP-C/A-RAR LH EXTERNAL EMERGENCY LIGHT IAW AMM 33-50-10. OPS CHECKED BAD SEE ITEM 2 THIS NRWC
